# SDR 7KFAN574EH

- Difficulty date: November 20, 2009
- Submitted: November 23, 2009
- Operation: Air carrier
- Aircraft: N574EH
- Make and model: Skrsky S76A
- Aircraft serial: 760369
- Aircraft time: 5,488 hours
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Spar
- Part number: 7620105002
- Condition: Cracked
- Location: Tailboom
- Part time: 5,488 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 50 HOUR TAIL BOOM INSP, A CRACK WAS FOUND ON THE VERTICAL STABILIZER.  THE CRACK IS 6 INCHES LONG THROUGH THE AFT WEB BETWEEN THE AFT CAP ANGLES RIVET TO RIVET, AT APPROX WL118.  THIS TAILBOOM INSP SPECIFICALLY CALLS FOR A CRACK INSP OF THIS AREA.THIS ACFT IS PRE CSN 76-220A, WHICH IS THE FIX FOR THIS PROBLEM.  PRE CSN 76-220A ACFT REQUIRE A REPETITIVE 50 HOUR INSP OF THIS AREA, POST CSN 76-220A MOVES THIS INSP TO 300 HOUR REQUIREMENT.
